# SDR 2006FA0000129

- Difficulty date: January 25, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N49SL
- Make and model: Gulstm GIV
- Aircraft serial: 1167
- Engine: Rroyce TAY6118
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 01227H5547
- Condition: Cracked
- Location: Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING AT 41,000 FT WHEN WINDSHIELD FAILED BY OVERHEATING AND CRACKING.  PROBABLE CAUSE, HEATING ELEMENT FAILED THEN WINDSHIELD OUTER PLY FAILED.  NO RECOMMENDATION TO PREVENT FAILURE.  (K)
